Personal Data

Full name

Maria João Pablo da Trindade Ferreira Meneses

Publishing name

Maria João Pablo da Trindade Ferreira

Birthday

1951-06-12T00:00:00

Academic Degrees

DOUTORAMENTO(0)

Degree date

1985

Final grade

Bom Com Distinção e Louvor por Unanimidade

Degree granting institution

Universidade de Lisboa

School / College / Campus

Faculdade de Ciências

Thesis title

Conformal Branched Immersions

Supervisor

James Eells

Co-supervisor

-

Scientific area

Mathematics

Profissional activity

Period Position Institution
desde 1985 Investigador do Centro de Matemática e Aplicações Fundamentais Universidade de Lisboa
1 de Janeiro de 1985 - 31 de Janeiro de 2014 Professora Auxiliar Faculdade de Ciências da Universidade de Lisboa

Area of scientific activity

Area of scientific activity

Differential Geometry

Specialization domain

Harmonic Maps and Geometry of Submanifolds

Current main scientific area

Harmonic Maps and Geometry of Submanifolds

Other scientific activities

Teaching of Mathematics

Experience as scientific advisor

-research initiation grant:
supervision of three students:
Ana Rute Domingues (1990/1991)
Sandra Assunção Francisco (1999/2000)
Bruno Ascenso Simões (2001).

-Master's Thesis in the field of Geometria Diferencial:
Supervision of four thesis

-Post-doctoral student: Bruno Ascenso Simões (started in 2008)

-Post-doctoral student: Aurea Maria Quintino (started in 2009)

Participations in R&D projects

Coordinator of the portuguese team of the european project: “Global Analysis and Differential Geometry European Team” (1992/1997).

Project POCI/MAT.6.193/2004:
Participation the task "Geometric Methods in the study of convergence to equilibrium"

Project PTDC/MAT/100983/2008

Awards

Year Award Awarding entity

Publications

Artigos em revistas de circulação internacional com arbitragem científica

  • Ferreira, M. J. e Simões, B. “Explicit construction of harmonic two-spheres into a complex Grassmannian”, Math.Z. (2012), 272: 151-174

Artigos em revistas de circulação internacional com arbitragem científica

  • Ferreira, M.J.; Tribuzy, R. “Parallel mean curvature surfaces in symmetric spaces” , Arkiv för Matematik (2014) 1, 52, vol1, 93-98

Artigos em revistas de circulação internacional com arbitragem científica

  • Ferreira, M.J:, Simões, B.A., Tribuzy, R. "Isometric immersions from Kahler manifolds into the quaternionic projective space", Manuscripta Math. 151 (2016) no. 1-2, 243-254

Artigos em revistas de circulação internacional com arbitragem científica

  • - M.J.Ferreira - Morse Indices For Certain Harmonic Maps of Surfaces", Bull. Soc. Math. Belg. B 36 (1984), 131-153.


    - M.J.Ferreira - "A Twistorial Characterization of Conformal Branched Immersions with Parallel Mean Curvature", Bull. Math. Belg. B 39 (1987), 41-47.


    - J.Eells e M.J.Ferreira - "On Representing Homotopy Classes by Harmonic Maps", Bull. London Math. Soc. 23 (1991), 160-162.


    - M.J.Ferreira e R.Tribuzy - "Kahlerian Submanifolds of Rn" Bull. Math. Belg. Ser.B 45, Nº.2 (1993), 183-197.


    - M.J.Ferreira, M.Rigoli e R.Tribuzy - "Isometric Immertions of Kahler Manifolds", Rend. Sem. Mat. Univ. Padova, 90 (1993), 25-38.


    - M.J.Ferreira - "A Characterization of Jacobi Fields along Harmonic Maps", Int. J. of Math., Vol.4, No.4 (1993), 545-550.


    - M.J.Ferreira, M.Rigoli e R.Tribuzy - "An Extension of a Result of H. Hopf to Kahler Manifolds", Rend. Sem. Mat. Univ. Padova, 94 (1995), 11-15.


    - M.J.Ferreira e R.Tribuzy - "On the Type Decomposition of The Second Fundamental Form of a Kahler Manifold", Rend. Sem. Math. Univ. Padova, 94 (1995), 17-23.


    - M.J.Ferreira e R.Tribuzy - "On the nullity index of isometric immersions of Kahler Manifolds”, Rend. Sem. Math. Univ. Padova, vol.105 (2001), 185-2001


    - M.J.Ferreira e R.Tribuzy - "Codimension Two Kaheler Submanifolds of Space Forms”, Archive der Mathematik 79, Nº6 (2002), 1-9


    - F.E.Burstall, J.H.Eschenburg, M.J.Ferreira, R.Tribuzy - "Kähler Submanifolds with Parallel Pluri-Mean Curvature”, Differential Geometry and its Applications Volume 20, Issue 1, January 2004, 47-66; Pré-publicação 0111217 arXiv/abs/mathDG


    - M.J.Ferreira – “A splitting theorem for submanifolds of space-forms”, Mat. Contemp., 31 (2006), 13-27


    - M.J.Ferreira and R.Tribuzy – “On the Nullity of Isometric Immersions from Kähler Manifolds”, Rend. Sem. Mat. Univ. Pol. Torino - Vol. 65, 3 (2007), 345-352


    - J.H.Eschenburg, M.J.Ferreira, R.Tribuzy – “Isotropic PPMC Immersions”, Differential Geometry and its Applications 25 (2007) 351–355


    - Ferreira, M.J; Simões, B.; Wood, J.C. “All harmonic 2-spheres in the unitary group, completely explicitly”, Mathematische Zeitschrift, (2010), 266, 953-978,
    http://www.springerlink.com/content/w1w26wp2348313m6/


    - Eschenburg, J.; Ferreira, M.J.; Tribuzy, R., “A characterization of the standard embedding of CP2 and Q3” , Journal of Differential,Geometry (2010), vol 84, nº2, 289-300


Teses

  • M.J.Ferreira "Aplicações Ramificadas Conformes de Superfícies de Riemann e Problemas Variacionais", Dissertação de Doutoramento - Faculdade de Ciências de Lisboa , 1985.<br> <br><br>

Communications

Comunicações orais por convite

"Harmonic Maps into Symmetric Spaces" Universidade do Amazonas, Manaus, Brasil, Novembro 2008

Comunicações orais por convite

Comunicações em 2006:<br><br>Differential Geometry Workshop in honour of R. Tribuzy, Manaus (Brasil), August - "Isometric Immersions from Kahler Manifolds"<br><br>Universidade Federal de Fortaleza, September - "Om PPMC Isometric Immersions"<br><br>Encontro de Geometria Dieferncial, Universidade de Évora, 14 de Dezembro - "Kahler Euclidean Subamnifolds"